« on: October 11, 2019, 09:38:57 pm »
I can’t go on anymore. My will to fight is gone. Deep down I know some of these symptoms are permanent. I had chronic anxiety even before benzos. I can’t distract from my thoughts. They race and race and torment me all day long. Im scared of every thought that comes into my head but there is a magnet preventing me from externalizing. I’m walking around stuck in my head with looping thoughts and earworms. Too many people so many years off and still going through this shit. You have so much strength to be able to endure this for so long. I hope someone finds a cure to this horrible satanic torture. Wishing everyone the best.
Moving Residences During the Taper; Ever Done Before?
« on: August 16, 2019, 03:37:10 pm »
Hi BB. My taper is going pretty well since I started in early March. I taper 5% every 2 weeks on a daily dry cut basis of Klonopin. My main withdrawal symptoms are persistent low level anxiety, some brain fog, agitation and chest pressure. I call this my Window. Every few weeks I seem to get a wave for about 2 days where I am basically laid up in bed immobilized. I do not currently work.
My taper of 15 months is scheduled to end on June 1 next year. It now looks like I will have to move out of State ( in the US) during this taper.
My question is whether any BB out there has had to move residences during their taper and how did it go? This would be helpful for me even if the move is not far.
I currently take Kolonopin 1.5 mg per day. I am planning to start on 2/25/19 to taper using the Mortar and Pestle method and scale. I am planning to start with a very conservative taper schedule and see how I do for the first two months.
Current symptoms: waking up very early with chest pressure and panic, morning chemical anxiety, brain fog, headaches, difficulty concentrating.
Setback from walking too much?
« on: August 05, 2019, 06:54:20 pm »
Went to the zoo with my son and my family in law yesterday and walked so much. Now today my whole body is aching and burning from head to toe and I’m so scared. Has this happened to anyone? Everything burns worse than fire and the pain is so deep across my back, arms, legs, everywhere. Trying hard not to cry at work. This will go away right?
Jumping vs .0008
« on: July 29, 2019, 08:03:22 pm »
Down to the last push of a daily microtaper. If you are stable for the most part at a crumb say .0008 of medication. What is the outlook of jumping? I mean is there really any major difference to being on .0008 and zero? Or is the complete absence of the medication something to brace for. I have read mixed reviews, please share you knowledge and experience. Also has anyone jumped from that low of a tapered amount?
Alright, this is not just jelly legs
« on: July 26, 2019, 09:22:11 pm »
So I am between 2-3 months out of C/t rapid detox (had some overlap of drugs they gave in hospital)
As awful as it gets with a host of symptoms, but my most profound physical symptoms is beyond jelly legs.
My legs started out where I couldn’t lift them or walk at all, and they began contracting nonstop, the clenthcing was very large and you could totally see it happening….they did this for 6 weeks straight without EVER stopping even if I slept, which most of time I didn’t. They then started calming down a bit and have settled into a constant movement of muscles and twitching (both surface and deep)
They have still never stopped. When I walk (can walk from room to room and stand in shower) they just start getting worse.
So here I am, cannot walk on them to make them stronger and they cannot ever rest to heal. Because even when resting them….they are moving. It is an unbelievable, impossible situation.
Btw…I am a mom and was a competitive athlete until the last 10 months of all these meds. Not being active is hindering my recovery, and we all know that these drugs have destroyed life as we know it. But not being able to use my legs…is stopping me from everything
My reaction to an opiod withdrawal video
« on: July 17, 2019, 09:52:19 pm »
Just got finished watching a Ted talk by someone who had a rough time coming off of prescribed opiates.
He was on stage crying in the middle of his speech, and my first thought was “Cool story bro. Let me tell you about benzodiazepines”.
I know the opiod issue has a lot in common with the benzo issue and I’m not saying that opiod withdrawal isn’t awful or that we should look down on anyone who has had that experience, but it kind of bothers me that for years I have been dealing with something that most people claim is worse than opiod withdrawal, yet no one really wants to acknowledge that it is a problem.
Where is our Ted talk? At least everyone acknowledges the opiod issue and they are taking some steps to correct it, benzos are barely part of the prescription drug conversation.
Re: My reaction to an opiod withdrawal video
« Reply #1 on: July 18, 2019, 12:39:49 am »
Where is our Ted talk?
Excellent question, […]! I’ve been wondering the same thing. Maybe since it’s not readily accepted quite yet that these drugs have been part of a “silent epidemic,” there’s fear in coming forward? Something is holding people back from full public acknowledgment and disclosure. I would certainly like that to end NOW.
I’d be a poor public speaker with horrible stage fright. But to have someone take that step of giving a TED talk would be a breath of fresh air!
Checking in after 4.5 years
« on: April 01, 2019, 08:04:08 am »
Just wanted to stop by to check in as it’s been a few years. I bounced in to BB in 2014 whe I was about to get off my clonopin. I was a mess. Well I got off them and became more of a mess. Then put on Prozac and gabapentin.
Here’s my timeline now:
4.5 years off benzos
2.2 years off Prozac
2 years off gabapentin
It’s been grueling. I live all alone with no support except online. I had to keep working to stay off the streets which has been extremely difficult. I declared bankruptcy after I spent 12,000.00 on an amino acid therapy and countless other things I thought would help.
My symptoms are still extreme and all mental, psychological, emotional, spiritual and cognitive. I’m scared and alone.
I thought I would reach out to you all. I have had no windows or any breaks though I’m better than I was 4 years ago. In total it’s been about 10 years of hell on and off meds. So I’ve lost hope. 2010 was wake up call when I rapid tapered off Xanax and nearly died while unconscious. Fortunately my Neigbors found me and I woke up in a hospital with extreme hallucinations for 3 weeks. Once released I had to go back to work but couldn’t so they put me on clonazepam. On and on until I got worse and worse with more meds (ad’s)
Then found BB
Long story long road
Like many others
Anyway here I am med free and could use some hope if your not to busy
I’m 62 and it doesn’t seem or feel like I’ll ever heal. Maybe something else is wrong but had 2 MRIs and tests which bankrupt me. So now I’m just trying to keep a roof over my head.
All I want is to be well to feel love and joy and know what well being feels like again.
Non stop chattering
« on: October 17, 2018, 04:07:20 pm »
This is my son’s account. I am posting this for advice.
Forgetting all the backstory here is current problem:
He talks incessantly all day long about how he needs to die and other obsessive issues. He regularly threatens physical violence to us and himself. Before you suggest hospitalization, we’ve already been down that road a number of times.
Is there some sort of way to stop the talking and threats? And I don’t mean with a drug or a hospital. These are withdrawal symptoms. He has been off Ativan for 55 days now.